Boots Pharmaceuticals Ibuprofen 5% w/w Gel - 50g

£3.15
50 G | £6.30 per 100G
6264476

with Advantage Card

Price Advantage Health and Wellness

Effective relief of rheumatic and muscular pain and inflammation.
See details below, always read the label
Suitable for:
Adults & children aged 14 years & over
Active ingredients: Ibuprofen

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Save £0.95 with Price Advantage

Arrow Product details

Please note that you must be in to sign for this delivery.

Ibuprofen Gel 5% w/w is effective for the relief of pain and inflammation in conditions such as backache, rheumatic and muscular pains, strains, sprains and sport injuries. 

Suitable for

Adults, the elderly and children over 14 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For adults, the elderly and children over 14 years: Please follow the instructions on the enclosed leaflet. Use this medicine only on your skin. Apply 1-4cm of gel up to three times a day. Do not use more than every 4 hours. If symptoms persist consult your doctor.

Hazards and Cautions

  • Do not use if you are allergic to ibuprofen, any of the ingredients, aspirin or any other painkillers.

  • Do not use if you are more than 6 months pregnant or if you are breast feeding.



  •  

Consult your doctor before use if you are taking aspirin, any other painkillers or if you are pregnant.

Fire hazard. Do not smoke or go near naked flames; clothing & bedding with this product dried on them can catch fire easily.


Keep all medicines out of the reach and sight of children.

Storage

Store below 25°C.

Do not use after the expiry date.

Precautions

This is a medicine;
 

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

Ibuprofen

Ingredients

Active Ingredient: Ibuprofen 5%w/w

Also contains: purified water, ethanol, propylene glycol, diisopropanolamine, carbomer. See leaflet for further information. 

...read more ...read less

Delivery options

Click & Collect
Collect from your choice of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.